MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta orthopaedica Belgica · 2005

Rupture of adductor longus tendon due to ciprofloxacin.

Mouzopoulos George, Stamatakos Mihalis, Vasiliadis George, Skandalakis Panagiotis

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a rare case of spontaneous rupture of the adductor longus tendon induced by ciprofloxacin. A 35-year-old man was diagnosed with pneumonia and was recommended ciprofloxacin 500 mg iv twice a day for 7 days. Three days after receiving the initial dose, he developed discomfort in his left medial thigh, and pain and swelling in the same area followed ten days later. He consulted us when he noted a palpable mass on the medial side of his left thigh, and MRI study revealed adductor longus tendon rupture. There was no obvious underlying disease or other factor causing fragility of his adductor longus tendon. We review the pathophysiological mechanisms leading to fluoroquinolone-related tendon rupture as well as the risk factors and discuss proper management.

Для цитирования: Mouzopoulos George, Stamatakos Mihalis, Vasiliadis George, Skandalakis Panagiotis. Rupture of adductor longus tendon due to ciprofloxacin.. Acta orthopaedica Belgica. 2005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.